# SDR ABXA010630

- Difficulty date: October 31, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AREA NEAR AN EXISTING FASTENER HOLE AT STATION 435, BETWEEN STR 13 LEFT TO STR 14 LEFT, LEFT SIDE ON OUTER SKIN.  REPAIRED AREA IAW REA B653-41430MR.
